Volume 16, Number 4 (2018)
12 articles
-
Stability Conditions of a Class of Linear Retarded Differential Systems
-
Convexity of Integral Operators Involving Dini Functions
-
A New Fixed Point Theorem in Modular Metric Spaces
-
A Study of Non-Associative Ordered Semigroups in Terms of Semilattices via Smallest (Double-Framed Soft) Ideals
-
A Perturbed Version of General Weighted Ostrowski Type Inequality and Applications
-
A New type of Connected Sets via Bioperations
-
On Left Almost Semihyperrings
-
Generalized (h,r)-Harmonic Convex Functions and Inequalities
-
On g-β-Irresolute Functions on Generalized Topological Spaces
-
Study of Solution for a Parabolic Integrodifferential Equation with the Second Kind Integral Condition
-
Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator"
-
Hermite-Hadamard Type Inequalities for Quasi-Convex Functions via Katugampola Fractional Integrals